# SDR AUS20020561

- Difficulty date: May 21, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D0475
- Condition: Leaking
- Location: Heating System
- Part time: 423 cycles
- Component: Heating System, Janitrol, FR65D793EL
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COMBUSTION HEATER FUEL REGULATOR LEAKING. FOUND DURING INSPECTION IAW AD/AIRCON/9 PT2.
